MAUDE Adverse Event Report: GIVEN IMAGING LOS ANGELES LLC MANOSCAN; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)

GIVEN IMAGING LOS ANGELES LLC MANOSCAN; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Model Number 2192
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the balloon was stuck inside the patient's body.There was no reported patient involvement and outcome.
 
Additional Manufacturer Narrative
Device evaluation technical support confirmed the calibration error.A visual inspection showed no issues there was no external damage to the probe.The unit was tested and showed calibration errors on channel 6 and b1.There were no visible signs of mishandling/damage.The investigation found the most probable cause to be the sensor failure.But a root cause was not identified.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the balloon was stuck inside the patient's body.The device has been returned for investigation.The unit has been tested and showed calibration errors on channel 6 and 31 with no visible signs of mishandling or damage.There was no reported patient involvement and outcome.

Brand Name
MANOSCAN
Common Device Name
SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Manufacturer (Section D)
GIVEN IMAGING LOS ANGELES LLC
5860 uplander way
culver city CA 90230
MDR Report Key7498761
Report Number3005344223-2018-00004
Device Sequence Number109418
Product Code FFX
UDI-Device Identifier04260167482477
UDI-Public04260167482477
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K091070
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2192
Device Catalogue Number2192
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2018
Initial Date Received by Manufacturer 05/02/2018
Supplement Date Received by Manufacturer06/08/2018
Initial Report FDA Received Date05/09/2018
Supplement Report FDA Received Date07/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1